You are not currently logged in.
Access JSTOR through your library or other institution:
A Modal Sequent Calculus for a Fragment of Arithmetic
G. Sambin and S. Valentini
Studia Logica: An International Journal for Symbolic Logic
Vol. 39, No. 2/3 (1980), pp. 245-256
Published by: Springer
Stable URL: http://www.jstor.org/stable/20014984
Page Count: 12
You can always find the topics here!Topics: Sequents, Mathematical procedures, Sequent calculus, Logical theorems, Arithmetic, Diagonal lemma, Interpolation, Cut elimination theorem, Derivability, Modal logic
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
Global properties of canonical derivability predicates (the standard example is Pr() in Peano Arithmetic) are studied here by means of a suitable propositional modal logic GL. A whole book  has appeared on GL and we refer to it for more information and a bibliography on GL. Here we propose a sequent calculus for GL and, by exhibiting a good proof procedure, prove that such calculus admits the elimination of cuts. Most of standard results on GL are then easy consequences: completeness, decidability, finite model property, interpolation and the fixed point theorem.
Studia Logica: An International Journal for Symbolic Logic © 1980 Springer